# SDR C2XA09TY222

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 8,066 hours, 4,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS LIGHTNING STRIKE BURN DAMAGE ON FUSELAGE SKIN AT FRM 20 STR 19L, FRM 13 STR 20L AND FRM 9 STR 18L.  DRILLED DAMAGE, INSTALLED RIVET AND WASHER, PRESSURE CHECKED GOOD.  ALL WORK C/W IAW 145XR SRM 53-00-01 & EMB135/145 CPM 51-21-07.
